Been on vesicare 6 months and have had two uti's
Does vesicare cause UTI?
- 30 Sep 2013 by Missy24
- 30 September 2013
- urinary tract infection
Pills don't cause utis, bacteria does. One of the problems that could be happening is you're not emptying your bladder altogther. If urine lays in your bladder it can be a place for bacteria to grow. Also, are you taking all the antibiotics the dr orders and not stopping them when you feel better?
Sometimes you can just getting uti's even after taking antibiotic. I had one for two straight years and I was on every med and nothing worked.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Updated 7 Dec 2013 • 4 answers
Updated 17 Oct 2014 • 1 answer
Updated 30 Mar 2015 • 3 answers
Urinary Tract Infection - I am on erythromycin for a recurring UTI. I used "VEET" hair removal cream
Updated 27 Jan 2015 • 1 answer
Updated 17 Aug 2016 • 1 answer